Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Yitzchak E. Solomon    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Oudot, S; Solomon, E, Barcode embeddings for metric graphs, Algebraic & Geometric Topology, vol. 21 no. 3 (August, 2021), pp. 1209-1266, Mathematical Sciences Publishers [doi]
  2. Solomon, E; Wagner, A; Bendich, P, A Fast and Robust Method for Global Topological Functional Optimization, 24th International Conference on Artificial Intelligence and Statistics (Aistats), vol. 130 (2021), pp. 109-+
  3. Carter, P; Solomon, YE, Relaxing the integral test: A challenge for the advanced calculus student, The College Mathematics Journal, vol. 48 no. 4 (September, 2017), pp. 290-291 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320